MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE
Model Number 880-081/40
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
In a letter dated 04-feb-2025, the surgeon stated that the patient, who is allergic to cobalt and cement, has a painful left knee with an existing revision construct (cemented femur, cementless stems), and after imaging review and patient examination, it appears the pain is associated with loosening of the current implant.Surgeon advises that there was not a large enough stem available for adequate press fit, and the inflammatory reaction the patient had from a chronic infection caused it to loosen early.Revision of the femoral component is planned.

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key22440788
Report Number3006721341-2025-00009
Device Sequence Number4708430
Product Code KRO
UDI-Device Identifier04026575250530
UDI-Public(01)04026575250530(17)280531
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
Report Date (Section F) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number880-081/40
Device Catalogue Number880-081/40
Device Lot Number200330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/23/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer06/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown